# SDR W8PA970669

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DENTED BS 1088, WI 208.1, LEFT SIDE (DENT NR 034) A=1, Y=.085, A/Y=11.78, DENT FOUND TO BE OUT OF LIMITS PER 737 SRM 53-00-01.  DENT OUT OF LIMITS PER SRM 53-00-01 TO BE INCORPORATED WITH EXTERNAL DOUBLER REPAIR ON CARD NR CUST ID 0000274 FUS 90.  (M)
